Vol. 308, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Conjugacy classes of $p$-elements and normal $p$-complements

Hung P. Tong-Viet

Vol. 308 (2020), No. 1, 207–222
Abstract

We study the structure of finite groups with a large number of conjugacy classes of p-elements for some prime p. As a consequence, we obtain some new criteria for the existence of normal p-complements in finite groups.

Keywords
conjugacy classes, $p$-elements, normal $p$-complements
Mathematical Subject Classification
Primary: 20E45
Secondary: 20D10, 20D20
Milestones
Received: 1 March 2020
Revised: 22 May 2020
Accepted: 28 May 2020
Published: 3 December 2020
Authors
Hung P. Tong-Viet
Department of Mathematical Sciences
Binghamton University
Binghamton, NY 13902-6000
United States